On a method for solving
an almost linear system of equations
Novi Sad Journal of Mathematics, Tome 21 (1991) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1991_21_1a_1,
author = {Herceg
Dragoslav and Cvetkovi\'c Ljiljana},
title = {On a method for solving
an almost linear system of equations},
journal = {Novi Sad Journal of Mathematics},
pages = {15-22},
year = {1991},
volume = {21},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1991_21_1a_1/}
}
Herceg Dragoslav; Cvetković Ljiljana. On a method for solving an almost linear system of equations. Novi Sad Journal of Mathematics, Tome 21 (1991) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1991_21_1a_1/